# SDR USAA950868

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48042
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1380
- Part time: 37,810 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1/CX-6 CHECK INSPECTION, FOUND .5 INCH CRACK IN SKIN AT STATION 1380 RIGHT SIDE BETWEEN LONGERON 13R AND 14R.  CUT OUT CRACK AND INSTALLED REPAIR DOUBLER AND FILLER PER SRM 53-04 FIG 18.  (M)
